Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 86, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 1, 2008, 2:27 AM CDT for Cedar County, Missouri. It took effect at Jun 1, 2008, 5:08 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2008, 2:27 AM CDT (07:27 UTC)
- In effect from
- Jun 1, 2008, 5:08 AM CDT
- Expired
- Jun 1, 2008, 8:04 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Cedar County, MO
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 15.68 ft at Jun 1, 2008, 5:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 010727 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 227 AM CDT SUN JUN 01 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL TONIGHT ACROSS CENTRAL MISSOURI HAS CAUSED RIVER LEVELS TO RISE. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-011927- /O.NEW.KSGF.FL.W.0086.080601T1008Z-080602T1926Z/ /CMZM7.1.ER.080601T1008Z.080601T1200Z.080601T1926Z.NO/ 227 AM CDT SUN JUN 01 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 AM SUNDAY THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$
1 follow-up statement
000 WGUS83 KSGF 011304 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 804 AM CDT SUN JUN 01 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY .HEAVY RAINFALL HAS CAUSED RIVER LEVELS TO RISE ACROSS THE AREA. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC217-020404- /O.EXT.KSGF.FL.W.0087.000000T0000Z-080605T2020Z/ /NVDM7.1.ER.080601T1206Z.080603T1800Z.080604T2020Z.NO/ 804 AM CDT SUN JUN 01 2008 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM SUNDAY THE STAGE WAS 20.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.8 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, WHICH MAINLY AFFECT LOW LYING AREAS ALONG THE RIVER. $$ MOC039-011334- /O.CAN.KSGF.FL.W.0086.000000T0000Z-080602T1926Z/ /CMZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 804 AM CDT SUN JUN 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 7:45 AM SUNDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.8 FEET EARLY TUESDAY MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$ HATCH
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 1, 12:39 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 1, 12:39 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CDT SUN JUN 1 2008
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
TIGHT THETA-E GRADIENT CONTINUES TO BE OBSERVED FROM THE FT
SCOTT/NEVADA AREA TO THE EAST SOUTHEAST THROUGH THE MIDDLE OF THE
CWA. 925/850MB WINDS INDICATE A BROAD AXIS OF 20-30KT FROM THE
SOUTH. THIS WILL CONTINUE OVERNIGHT AND LIKELY INTENSIFY A BIT
OVER CENTRAL OKLAHOMA. SOURCE AIRMASS MOVING INTO THE AREA IS
DEFINITELY MOISTURE RICH. EXPECTATIONS FOR THE OVERNIGHT HOURS IS
FOR A TRANSITION TO A HEAVY RAIN/FLASH FLOOD EVENT. AS A RESULT...
THE FLASH FLOOD WATCH WAS EXPANDED TO INCLUDE MOST OF THE CWA
OUTSIDE OF CENTRAL MO.
SEVERE STORMS ARE STILL POSSIBLE FOR THE NEXT FEW HOURS...
PARTICULARLY IN AREAS NEAR THE KS/OK/MO TRI STATE AREA. MLCAPE
REMAINS IN THE 1000-2000 J/KG RANGE HERE...WITH PWS BETWEEN 1.5
AND 1.75 INCHES. WITH INCREASING SBCIN AND MLCIN...THESE STORMS
WILL BE MORE ELEVATED IN NATURE WITH A PRIMARY RISK OF LARGE HAIL.
GUSTY WINDS ARE STILL POSSIBLE...BUT THE TORNADO THREAT IS
DWINDLING...WITH THE ONLY EXCEPTION BEING FAR SW PORTIONS OF THE
CWA WHERE AN AXIS OF HIGHER SFC HELICITY (GREATER THAN 150 M2/S2)
RESIDES.
WEST TO EAST AXIS OF RAINFALL WILL SLOWLY SHIFT SOUTHWARD WITH
TIME AS LOW LEVEL JET AXIS SLOWLY VEERS WITH TIME. AS MENTIONED
ABOVE THE EXPECTATIONS ARE FOR A TRANSITION TO A HEAVY RAIN EVENT.
TRAINING THUNDERSTORMS HAVE ALREADY BEEN OBSERVED AND THIS WILL
LIKELY CONTINUE. FOR THE NEXT FEW HOURS...AREAS MOST PRONE TO
FLOODING WILL BE BOURBON/CRAWFORD COUNTIES IN KS AS WELL AS VERNON
AND BARTON IN MO. THIS RISK WILL SLIDE TO THE SOUTH AND SOUTHEAST
WITH TIME.
GAGAN
&&
.DISCUSSION...
MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.
THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.
CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.
ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...WEST TO EAST LINE OF THUNDERSTORMS JUST
NORTH OF THE JLN AND SGF AERODROMES WILL SINK INTO THESE AREAS
DURING THE NEXT FEW HOURS. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHING TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.
THIS ROUND OF ACTIVITY SHOULD EXIT BY DAYBREAK...WITH ADDITIONAL
DEVELOPMENT POSSIBLE SUNDAY AFTERNOON AND EARLY MONDAY MORNING.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 1, 12:59 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 AM CDT SUN JUN 1 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020600- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1259 AM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING. AND AN ISOLATED TORNADO. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND SOUTH OF A LINE FROM FORT SCOTT KANSAS...THROUGH STOCKTON...LEBANON AND SALEM MISSOURI FOR THE REST OF TONIGHT. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A LOW LEVEL FRONT THAT EXTENDS FROM SOUTHEAST KANSAS THROUGH WEST CENTRAL AND INTO SOUTH CENTRAL MISSOURI. THIS AXIS OF THUNDERSTORM DEVELOPMENT WILL SLOWLY MOVE TO THE SOUTH FOR THE REST OF TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS FAR SOUTHWESTERN PORTIONS OF THE OUTLOOK AREA. IN ADDITION TO SCATTERED SEVERE THUNDERSTORMS...THERE IS AN ENHANCED RISK OF FLASH FLOODING ACROSS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO CONTINUE TRAINING...OR MOVING OVER THE SAME AREAS REPEATEDLY...ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. WIDESPREAD RAINFALL ACCUMULATIONS NEAR ONE INCH WILL BE COMMON WITH ISOLATED AREAS OF ONE TO THREE INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL LIKELY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI SUNDAY AFTERNOON INTO THE EVENING. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE OUTLOOK AREA TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Jun 1, 12:40 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 AM CDT SUN JUN 1 2008 MOZ068-079-010645- POLK MO-HICKORY MO- 1240 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN POLK AND SOUTHERN HICKORY COUNTIES UNTIL 145 AM CDT... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUMANSVILLE...OR 15 MILES NORTHEAST OF STOCKTON...MOVING EAST AT 29 MPH. FOSTER
Local storm report, Jun 1, 12:45 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM HAIL 2 E FORDLAND 37.16N 92.90W
06/01/2008 E0.75 INCH WEBSTER MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, Jun 1, 12:55 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST DIGGINS 37.17N 92.85W
06/01/2008 E60 MPH WEBSTER MO AMATEUR RADIO
DIME SIZE HAIL ALSO REPORTED AT THIS LOCATION
&&
SRUNNELSSpecial weather statement, Jun 1, 1:08 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 108 AM CDT SUN JUN 1 2008 MOZ078-010700- CEDAR MO- 108 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CEDAR COUNTY UNTIL 200 AM CDT... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF EL DORADO SPRINGS...MOVING EAST AT 34 MPH. THIS STORM WILL BE NEAR... STOCKTON BY 125 AM CDT. THE TOWNS OF CAPLINGER MILLS...ARNICA AND BEARCREEK ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, Jun 1, 1:34 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM BLIZZARD FORT SCOTT 37.84N 94.71W
06/01/2008 BOURBON KS EMERGENCY MNGR
SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
AND HIGHWAY 69 MAY BE WASHED OUT.
&&
SRUNNELSLocal storm report, Jun 1, 1:35 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
06/01/2008 BOURBON KS EMERGENCY MNGR
SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
AND HIGHWAY 69 MAY BE WASHED OUT.
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 62 min |
| May 31, 9:15 PM CDT | Tornado Warning | SGF | Barton, Vernon | 45 min |
| May 31, 9:58 PM CDT | Tornado Warning | SGF | Barton | 47 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 62 min |
| May 31, 10:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| May 31, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 49 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 68 min |
| May 31, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 60 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 63 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 66 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 62 min |
| Jun 1, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Jun 1, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Jun 1, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 66 min |
| Jun 1, 1:54 AM CDT | Tornado Warning | SGF | Lawrence | 48 min |
| Jun 1, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 29 min |
| Jun 1, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Stone | 48 min |
| Jun 1, 3:37 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 1, 3:54 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 14 hr |
| Jun 1, 4:21 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 39 min |
| Jun 1, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 45 min |
| Jun 1, 10:53 AM CDT | River Flood Warning | SGF | Cedar | 4 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 1, 11:27 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 4 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.